# SDR ABXA000093

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991707210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND A RIGHT WING TRAILING EDGE RIB ABOVE THE INBOARD FIXED VANE CRACKED.  REPLACED RIB IAW DC9 SRM 51-30-2 AND 51-30-5.
